# SDR UF6A970610

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AW
- Make and model: Bag ATP
- Aircraft serial: 2022
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78633688
- Condition: Out Of Adjust
- Location: Nr 1 Engine
- Part time: 3,906 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5774 - ON SHUTDOWN LEFT PROP FAILED TO FEATHER.  MAINTENANCE CLOCKED PCU ON NR 1 ENGINE.  SYSTEM OPS CHECKED GOOD.  (M)
